MAUDE Adverse Event Report: MICROVENTION, INC. FRED 27; FLOW DIVERTER

MICROVENTION, INC. FRED 27; FLOW DIVERTER
Model Number FRED4017-PMA
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Muscle Weakness/Atrophy (1967); Thrombosis/Thrombus (4440)
Date of Event 03/17/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A search for non-conformance's associated with the reported part/lot number combination did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device.The device was implanted in the patient and not returned to the manufacturer for analysis.Additionally, procedural images were not provided; therefore, the reported event cannot be confirmed.The instructions for use identifies thromboembolic events and hemiplegia as potential complications associated with use of the device.
 
Event or Problem Description
It was reported that after implantation of a fred stent to treat a 4.7mm right superior hypophyseal artery aneurysm, a 2.4mm right lateral paraclinoid internal carotid artery (ica) aneurysm, and a 2.4mm right cavernous ica aneurysm, the patient awoke from anesthesia and began to experience a ten minute episode of left arm and left leg weakness.A ct showed no hemorrhage and cta showed no large vessel occlusion.There was no thrombus identified in the patient, but the physician did deem it to be a thromboembolic event.The patient's platelet reactivity units (pru) were measure at 189 and their ticagrelor dose was increased to 180mg, after which the symptoms resolved.The patient remains neurologically intact one year after treatment.

Brand Name
FRED 27
Common Device Name
FLOW DIVERTER
Manufacturer (Section D)
MICROVENTION, INC.
35 enterprise
aliso viejo CA 92656
MDR Report Key11520817
Report Number2032493-2021-00079
Device Sequence Number3844474
Product Code OUT
UDI-Device Identifier00842429106730
UDI-Public(01)00842429106730(11)190318(17)220228(10)19031854ZM
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P180027
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/18/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/28/2022
Device Model NumberFRED4017-PMA
Device Lot Number19031854ZM
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/17/2021
Initial Report FDA Received Date03/18/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR